| Model Number |
06002-110-EXP-EW |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no donor involved in the incident.The backplane has yet to be returned to haemonetics, without physical sample provided for evaluation the root cause could not be determined.
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a burnt backplane on a pcs®2 plasma collection system.